Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Estimates of the stability intervals for Hill's equation


Author: Harry Hochstadt
Journal: Proc. Amer. Math. Soc. 14 (1963), 930-932
MSC: Primary 34.51
DOI: https://doi.org/10.1090/S0002-9939-1963-0156023-0
MathSciNet review: 0156023
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 0069338 (16:1022b)
  • [2] H. Hochstadt, Asymptotic estimates for the Sturm-Liouville spectrum, Comm. Pure Appl. Math. 14 (1961). MR 0132863 (24:A2699)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0156023-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society